# SDR AU510001593

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Part number: 7786863
- Part serial: 200107315
- Condition: Failed
- Location: Lt Bleed Sys
- Part time: 9,655 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT BLEED AIR HIGH PRESSURE SHUTOFF VALVE (HPSOV) FAILED.   (CASA NR 510001593)
